<  Back to the Polytechnique Montréal portal

A 1-D numerical model applied to dam-break flows on dry beds

Hou Zhang, Hassanzadeh Youssef, Nguyen Duc Long and René Kahawita

Article (1992)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/52076/
Journal Title: Journal of Hydraulic Research (vol. 30, no. 2)
Publisher: Taylor & Francis
DOI: 10.1080/00221689209498935
Official URL: https://doi.org/10.1080/00221689209498935
Date Deposited: 18 Apr 2023 15:26
Last Modified: 05 Apr 2024 11:56
Cite in APA 7: Zhang, H., Youssef, H., Long, N. D., & Kahawita, R. (1992). A 1-D numerical model applied to dam-break flows on dry beds. Journal of Hydraulic Research, 30(2), 211-224. https://doi.org/10.1080/00221689209498935

Statistics

Dimensions

Repository Staff Only

View Item View Item